2001 journal article

Reduced basis method for optimal control of unsteady viscous flows

INTERNATIONAL JOURNAL OF COMPUTATIONAL FLUID DYNAMICS, 15(2), 97–113.

By: K. Ito n & S. Ravindran n

author keywords: reduced order models; optimal control; unsteady viscous flows
Source: Web Of Science
Added: August 6, 2018

1998 journal article

A penalized Neumann control approach for solving an optimal Dirichlet control problem for the Navier-Stokes equations

SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 36(5), 1795–1814.

By: L. Hou & S. Ravindran*

author keywords: optimal control; Neumann control; Dirichlet control; Navier-Stokes equations; finite element method
Source: Web Of Science
Added: August 6, 2018

1998 journal article

A reduced-order method for simulation and control of fluid flows

JOURNAL OF COMPUTATIONAL PHYSICS, 143(2), 403–425.

By: K. Ito* & S. Ravindran*

author keywords: reduced-basis method; reduced-order modeling; Navier-Stokes equations; finite element; optimal control
Source: Web Of Science
Added: August 6, 2018

1998 journal article

Optimal control of thermally convected fluid flows

SIAM JOURNAL ON SCIENTIFIC COMPUTING, 19(6), 1847–1869.

By: K. Ito* & S. Ravindran*

author keywords: flow control; temperature control; optimization; Navier-Stokes equations; finite element methods
Source: Web Of Science
Added: August 6, 2018

1997 journal article

Analysis and approximation of optimal control problems for a simplified Ginzburg-Landau model of superconductivity

NUMERISCHE MATHEMATIK, 77(2), 243–268.

By: M. Gunzburger*, L. Hou* & S. Ravindran n

co-author countries: Canada 🇨🇦
Source: Web Of Science
Added: August 6, 2018

1997 journal article

Numerical solution of optimal distributed control problems for incompressible flows

INTERNATIONAL JOURNAL OF COMPUTATIONAL FLUID DYNAMICS, 8(2), 99–114.

By: L. Hou*, S. Ravindran* & Y. Yan*

co-author countries: Canada 🇨🇦
author keywords: optimal control; Navier-Stokes equations; finite element method; fully discrete approximations
Source: Web Of Science
Added: August 6, 2018

1997 journal article

Numerical solutions of optimal control for thermally convective flows

International Journal for Numerical Methods in Fluids, 25(2), 205–223.

By: S. Ravindran

Source: NC State University Libraries
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.